# SDR ASAA9610005

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 65C1611915
- Condition: Cracked
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - DURING C-CHECK, THE REAR SPAR AT THE INBOARD HINGE FITTING FOR THE LEFT ELEVATOR TAB WAS FOUND CRACKED.  REPAIRED PER EA 5520-01031.  (M)
